Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 709843, 15 pages
http://dx.doi.org/10.1155/2012/709843
Research Article

New Predictor-Corrector Methods with High Efficiency for Solving Nonlinear Systems

1Instituto de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera S/N, 40022 Valencia, Spain
2Instituto Tecnológico de Santo Domingo (INTEC), avenida de Los Próceres, Galóa, 10602 Santo Domingo, Dominican Republic

Received 20 July 2012; Revised 27 August 2012; Accepted 1 September 2012

Academic Editor: Fazlollah Soleymani

Copyright © 2012 Alicia Cordero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alicia Cordero, Juan R. Torregrosa, and María P. Vassileva, “New Predictor-Corrector Methods with High Efficiency for Solving Nonlinear Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 709843, 15 pages, 2012. https://doi.org/10.1155/2012/709843.